Hölder continuity and laminarity of the Green currents for Hénon-like maps
Journal of the Institute of Mathematics of Jussieu 25(2), 1363–1392 (2026)
BibTeX
@article{bianchi-dinh-rakhimov-2026,
author = {Fabrizio Bianchi and Tien-Cuong Dinh and Karim Rakhimov},
title = {{H{\"o}lder continuity and laminarity of the Green currents for H{\'e}non-like maps}},
year = {2026},
journal = {Journal of the Institute of Mathematics of Jussieu},
volume = {25},
number = {2},
pages = {1363--1392},
doi = {10.1017/S1474748025101588},
eprint = {2407.01984},
archivePrefix = {arXiv}
}